Join the 9 million people who found a smarter way to get Expert help

Recent medical questions

I have to apologize because my computer was defective

I have to apologize for yesterday because my computer was defective and prevented mefrom continuing to get my answer from the expert so I will try again. I believe that I haveFacial Tic Disorder. That is because I have these facial twitches that I do around my eyes,nose and especially my cheeks. I have tried to stop them but can't seem to do it. I havehad a lot of stresses lately and I have OCD so I know that they are part of it. But I haveacne scars, red spider veins, sun damage and grey circles under my eyes and being over 65am concerned about wrinkles and sagging skin. So my question is does having the FacialTic Disorder can that damage my facial skin even more that it already is damaged? I be-ieve that a Doctor of Dermatology would be the best expert for me. Thank you.Sincerely, ***** *****

Read more

Dr. Frank

Neurologist/Staff Clinician

Doctoral Degree

 
15,952 satisfied customers
I have inherited RLS/WED I have been on mirapex

I have inherited RLS/WEDI have been on mirapex for almost 20 years and just quit taking it because I was having problems with extreme leg pain at night, rhinitis, asthma, breathing problems (air hunger) Since stopping mirapex those have all gone away. The neurologist who has been helping me is sick atm. She has started me on Horizant ER 600mg I am on 2 tabs at bedtime and one in the morning if needed and believe me I need it. Since stopping the mirapex I have had uncontrolable sobbing, deep suicidal depression (I think that part may be over as my psychiatrist treated me with regular neurontin t make me calmer and tried me on Wellbutrin. However when starting the Wellbutrin my RLS became worse and I began to want to smash things when I had it. Sooo we decided to stop it for a bit and just let the neurontin calm me for a while. This is all very scary and embarrasing. Do you have any other suggestions? I do not ever want to touch mirapex again. Any ideas how to handle these fits of rage? I live alone but don't want to hurt my cat or dog or myself. The pattern is I wake up with RLS, get up, do exercises to try to calm down, scream, pound on things that I can't hurt, and finally after about 15 to 30 minutes feel better then get very sleepy but am afraid to lie down for fear of it starting again. What do you suppose is happening to me? Am I having some sort of seizure? I have quite a bit of medical knowledge if you could explain to me what is going on it might help me deal with it.

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

 
47,104 satisfied customers
My left eye is either twicthing or shaking, but it feels

my left eye is either twicthing or shaking, but it feels like my eyeball is moving side to side

Read more

Dr. Abid

PGR (Internal Medicine)

Doctoral Degree

 
7,390 satisfied customers
My 9 year old has tics and she takes clonidine. She has developed an e

My 9 year old has tics and she takes clonidine. She has developed an eye blinking tic now after none for three months. Dont know what to do. Its upsetting.

Read more

Dr. Rick, MD

Ophthalmologist & Retina Specialist

Doctoral Degree

 
16,110 satisfied customers
I'm at the end of my rope. No doctor will take me seriously

I'm at the end of my rope. No doctor will take me seriously and I've been paraded around for the last year. I've had a major surgery and countless er visits tests and whatever and I just want to know why doctors don't seem to care about their patients anymore. I've just been treated so poorly and i have no answers and I'm scared and no one will help me. After I was diagnosed with endometriosis and had surgery, the pain didn't subside and I've just resigned myself to the fact that no one wants to help and that I'm just going to be living like this for the rest of my life. My symptoms are bowl pain, constipation, green/white/black mucousy stool, irregularity, constant pain and discomfort around my lower bowel and bladder. It seems to get better when I poop but I'm constantly backed up so pooping like a normal person is short lives and then I'm backed up to where I can feel food backed up to where my stomach is. My periods are clotty and heavier now and when I'm laying down or sitting, I usually don't bleed. If im standing or pushing on the toilette it comes out. It hurts to have sex and to orgasm. I have muscles spasms in my lower and upper Gi tract. I have to strain extremely hard to poop sometimes even when I'm not constipated. I also feel sore and bloated and I get nausated easily and my apitite is so all over the place. Sometimes I'm super hungry and then sometimes I can't bring myself to eat for an entire day. I'm 23 years old and I was perfectly healthy besides anxiety, depression and tourettes syndrome a year ago in june. My quality of life had decreased and I have had to quit a job. There are days I'm so uncomfortable I don't even get out of bed for more than a couple of hours. I don't even have a question I just need help...I'm begging. I will get down on my knees at a doctors office to beg. I live on my own and I haven't finished college yet and I work in the service industry so I'm broke and I can't keep affording to miss work to be paraded around to doctors visits I can't afford anymore. Please help me. I don't know how much more I can take of this. it's ruining my life

Read more

Dr. SH

Board Certified Physician

Doctoral Degree

 
13,878 satisfied customers
Dr. Basu, How do you feel about someone taking amitryptaline

Dr. Basu, How do you feel about someone taking amitryptaline or doxepin for added sleep when one is trying to recover from xanax?

Read more

Dr Basu

Physician

Doctoral Degree

 
37,414 satisfied customers
Does Concerta or any other ADHD medicine mess up your brain?

Does Concerta or any other ADHD medicine mess up your brain? My son who is 14yrs old will be starting it this weekend and I afraid of the long term effects if he stops it in the future.

Read more

Dr. David

Radiation Oncology Attending Director

Post-Doctoral Degree

 
47,104 satisfied customers
Hi!:) hope you enjoyed your Thanksgiving. not sure if you remember

Hi!:) hope you enjoyed your Thanksgiving. not sure if you remember me, I am a fellow romanian. My son is 3 years old ( b. Sept 2011) and since a couple of weeks ago started studdering. It's the first couple of words of every 2-3 sentences. He is also blinking heavily as he tries to overcome the studerness. I took him to the pediatrician and after assessing him told me to go homeAnd not worry. He speaks pretty decent both romanian and english. He is a pretty witty and outgoing little boy. I doubt this is emotional or anything behavior related. I want to get a second opinion. What do you think my approach should be?

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

 
39,340 satisfied customers
Hi, I have a nine year old son his name is ***** ***** has

Hi, I have a nine year old son his name is ***** ***** has been wearing glasses since he wasin pre-k for corrective reasons due to a lazy eye its not severe but it was noticeable .about six months ago for one of his check ups we had to do the drops in his eyes to get them dialated witch he hates , his check up came out ok no upgrade on his glasses itramain the same +5.25 +1.5x100 / +4.75+1.50x90 and we know it takes a few days forthe drops to ware out . but that following week he started blinking constanly and that has been regurlarly. But now about 2- to 3 weeks we notice after the blinking a twich followsthat does not seem normal to us , its about every 10 , fifteen minutes on hes left eye.Is this concerning ? Do i need him to see a specialists ? what kind?

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

 
39,340 satisfied customers
View more medical questions

How JustAnswer Works

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Pay nothing to your Expert if you're not satisfied.

In The News